Opuscula Math. 31, no. 3 (2011), 433-442
Positive solutions of arbitrary order nonlinear fractional differential equations with advanced arguments
Abstract. In this paper, we investigate the existence and uniqueness of positive solutions to arbitrary order nonlinear fractional differential equations with advanced arguments. By applying some known fixed point theorems, sufficient conditions for the existence and uniqueness of positive solutions are established.
Keywords: positive solution, advanced arguments, fractional differential equations, superlinear (sublinear) condition, uniqueness.
Mathematics Subject Classification: 34A08, 34B18, 34K37.
- Received: 2010-08-08.
- Revised: 2010-11-12.
- Accepted: 2010-11-16.